# SDR AALA202310160212

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 94,970 hours, 12,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING EMERGENCY LIGHT TEST, FOUND SLIDE OVER-WING LIGHT AT DOOR 2R INOPERATIVE. REMOVED AND REPLACED SLIDE OVERWING LAMP. FUNCTIONAL CHECK GOOD. PER AMM 33-51-04.
